# SDR DALA14020280671

- Difficulty date: April 1, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 69,249 hours, 31,211 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Out Of Tolerance
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNUBBER FOR L2 DOOR, PIN IS BELOW FLUSH.  REPLACED SNUBBER ON L2 DOOR IAW AMM 52-11-10.
